# SDR AALA20101203PTY01

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 60,796 hours, 20,912 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PTY - INFLIGHT BOG-MIA.  THE RIGHT SIDE FUEL TANK TOTALIZER AND TOTAL FUEL TOTALIZER WENT BLANK.  FLIGHT DIVERTED PTY LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED FUEL QUANTITY PROCESSOR UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
